Vol. 22, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The closure of the numerical range contains the spectrum

Eduardo H. Zarantonello

Vol. 22 (1967), No. 3, 575–595
Abstract

The purpose of this paper is to show that the well known theorem in the theory of linear operators in Hilbert space indicated in the title holds for nonlinear operators and to a certain extent for noncontinuous ones, and to provide a constructive method for solving the equations involved.

Mathematical Subject Classification
Primary: 47.30
Milestones
Received: 20 January 1965
Published: 1 September 1967
Authors
Eduardo H. Zarantonello